# SDR SWAA060207

- Difficulty date: January 17, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 32,136 hours, 26,881 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 1899
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG UNSAFE LIGHT ILLUMINATED WITH NO GREEN LIGHT.  RECYCLED GEAR HANDLE, ALL INDICATIONS NORMAL.  REMOVED AND REPLACED LEFT MLG DOWNLOCK SENSOR, M988 UPLOCK PC CARD & M987 DOWNLOCK PC CARD PER MM.  OPS CHECK OK.
